It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fosamax side effect

Re: Fosamax side effect

[ Back to Messages ]

Message

Posted by Joan on October 16, 2000 at 12:56:16:

In Reply to: Re: Fosamax side effect posted by Rita on October 15, 2000 at 18:51:49:


: :
: : : : : : Joan,
: : : : : : Could you help me? Malaysia does not have a Med science lib - for me to order the said article, so could you find out how it would cost for you to order the said article, and let meknow - so I cna pay you - if you could get it for me?
: : : : : : Let me know. Thanks.

: : : : : Hi Elizabeth,
: : : : : I also tried to get the information off the internet, but no luck. I am now living in the U.S.(just moved from Canada) so will try and get the article. We can correspond by email. My address is remihoule@aol.com I am trying to compile information from people who have had vision problems with Fosamax so that we can eventually get more research done and get Merck. to have this side effect listed on their information leaflet. There maybe many more people out there suffering from vision problems who do not connect it to Fosamax. Joan H.

: : : : : Maureen, if you read this contact me by email.

: : : : Joan: I have been taking fosamax for about 3 years and I was recently diganosed with an eye stroke, and have been losing vision in my eye. I also take eye drops for glaucoma. When you stopped taking fosamax did the sight come back? Edna

: : : Hi Edna. Yes my eyesight came back perfect, except one eye gets a bit tired by late evening. I'm also feeling fine although it has taken a few months to get back to normal since stopping the Fosamax. Let me know if things improve for you. Joan

: : Joan,
: : I have been on Fosamax for about six weeks. I am having such poor vision, but I just thought it was a function of age. What made you think it was the drug? Also are/were you very tired?
: : Rita

Hi Rita,
I saw two eye specialists and also had a cat scan, but they still didn't know what was causing my eye problems. The only thing that was different in my life(other than moving to another city)was that I had been taking Fosamax for about 7 months and for that last 4 months my eyesight kept getting worse and I also was very tired to the point that if I walked upstairs I had to lay down for a few minutes. With out consulting anyone I decided to go off the Fosamax to see if things would change and they certainly did, although it took some time. It was a nightmare what I went through. Some doctors don't think Fosamax could have caused my problems because it's not listed as a side effect, but I know it did. Good luck in your decision. Joan



Follow Ups




All times are GMT -7. The time now is 08:17 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!